# SDR AALA20140408016

- Difficulty date: April 8, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53618
- Aircraft time: 42,646 hours, 20,733 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G 2 GALLEY OTBD MOUNT IN END OF SEAT TRACK NR 6 CORRODED.  INSTALLED NEW SERVICEABLE G 2 GALLEY OTBD TIE DOWN MOUNT FITTING AT FWD END OF NR 6 SEAT TRACK IAW AARD 51-00-05-1, DWG 5930547 & IPC 53-40-00-06 Q ITEM 382 CONF 525.
